Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 24, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Selfadjoint function spaces on Riemannian symmetric manifolds
Juan A. Tirao.
Proc. Amer. Math. Soc. 24 (1970), 223-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0249543
Homotopy torsion in codimension two knots
D. W. Sumners.
Proc. Amer. Math. Soc. 24 (1970), 229-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253316
Decomposing compact $3$-manifolds into homeomorphic handlebodies
J. Scott Downing.
Proc. Amer. Math. Soc. 24 (1970), 241-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0250318
Intersections of maximal $L_{n}$ sets
Arthur G. Sparks.
Proc. Amer. Math. Soc. 24 (1970), 245-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0253153
Open, finite to one maps of contractible polyhedra onto a sphere
Glen E. Bredon.
Proc. Amer. Math. Soc. 24 (1970), 251-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248817
A class of countably paracompact spaces
Phillip Zenor.
Proc. Amer. Math. Soc. 24 (1970), 258-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0256349
Negligible sets for real connectivity functions
Jack B. Brown.
Proc. Amer. Math. Soc. 24 (1970), 263-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0249545
A sequentially closed countable dense subset of $I^{I}$
W. M. Priestley.
Proc. Amer. Math. Soc. 24 (1970), 270-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0249547
Annulus conjecture and stability of homeomorphisms in infinite-dimensional normed linear spaces
R. A. McCoy.
Proc. Amer. Math. Soc. 24 (1970), 272-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0256419
Disjointness and weak mixing of minimal sets
K. E. Petersen.
Proc. Amer. Math. Soc. 24 (1970), 278-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0250283
Some regularity conditions for the $(f,d_{n},z_{1})$ summability method
A. Jakimovski and H. Skerry.
Proc. Amer. Math. Soc. 24 (1970), 281-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251399
Asymptotic forms for Laguerre polynomials
Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 24 (1970), 288-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251272
Carleman and semi-Carleman operators
M. Schreiber and Gy. Targonski.
Proc. Amer. Math. Soc. 24 (1970), 293-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254682
Fatou’s lemma in several dimensions
David Schmeidler.
Proc. Amer. Math. Soc. 24 (1970), 300-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248316
Regularity properties for families of measures on a metric space
M. Ann Piech.
Proc. Amer. Math. Soc. 24 (1970), 307-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260962
The radius of univalence of certain analytic functions
S. D. Bernardi.
Proc. Amer. Math. Soc. 24 (1970), 312-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251202
The Lelong number of a complete intersection
Paul R. Thie.
Proc. Amer. Math. Soc. 24 (1970), 319-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252689
Riesz and Laurent decompositions on Riemann surfaces
E. L. Stout.
Proc. Amer. Math. Soc. 24 (1970), 324-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251217
A note on convex and Bazilevič functions
Mamoru Nunokawa.
Proc. Amer. Math. Soc. 24 (1970), 332-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251206
One-parameter groups of $^{∗} $-automorphisms of $II_{1}$ von Neumann algebras
Robert R. Kallman.
Proc. Amer. Math. Soc. 24 (1970), 336-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251548
Cantor sets in metric measure spaces
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 24 (1970), 341-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0254201
$Q$-uniform Banach algebras
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 24 (1970), 344-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0256162
Separable representations of a $W^{∗} $ algebra
Charles A. Akemann.
Proc. Amer. Math. Soc. 24 (1970), 354-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0250080
Irregular invariant measures related to Haar measure
H. LeRoy Peterson.
Proc. Amer. Math. Soc. 24 (1970), 356-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0249575
Projecting the space of bonded operators onto the space of compact operators
A. Tong.
Proc. Amer. Math. Soc. 24 (1970), 362-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0283601
Irreducible Markov operators on $C(S)$
Benton Jamison.
Proc. Amer. Math. Soc. 24 (1970), 366-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0250046
Bounded point derivations and representing measures on $R(X)$
Donald R. Wilken.
Proc. Amer. Math. Soc. 24 (1970), 371-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0248529
On disconjugacy criteria
Philip Hartman.
Proc. Amer. Math. Soc. 24 (1970), 374-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251304
Large deviation probabilities for positive random variables
G. R. Andersen.
Proc. Amer. Math. Soc. 24 (1970), 382-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258090
Commutativity and common fixed points in recursion theory
James C. Owings.
Proc. Amer. Math. Soc. 24 (1970), 385-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260592
A simplified form for nearly reducible and nearly decomposable matrices
D. J. Hartfiel.
Proc. Amer. Math. Soc. 24 (1970), 388-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252415
A result of Bass on cyclotomic extension fields
John H. Smith.
Proc. Amer. Math. Soc. 24 (1970), 394-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257049
Component functors
Robert Davis.
Proc. Amer. Math. Soc. 24 (1970), 396-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257173
Cancellation of groups with maximal condition
R. Hirshon.
Proc. Amer. Math. Soc. 24 (1970), 401-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0251130
Wreath products and formations of groups
Donald B. Parker.
Proc. Amer. Math. Soc. 24 (1970), 404-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252519
A note on Moufang Veblen-Wedderburn systems
M. L. Narayana Rao.
Proc. Amer. Math. Soc. 24 (1970), 409-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0259742
Connectivity of the graphs of semirings: Lifting and product
Y.-F. Lin and J. S. Ratti.
Proc. Amer. Math. Soc. 24 (1970), 411-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274534
An inequality for rational functions
Harold Widom.
Proc. Amer. Math. Soc. 24 (1970), 415-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0252609